question-icon

What are the side effects of Nicip Cold and Flu tablets?

default
Posted on Mon, 18 May 2015
Question: Dr.
Please tell me whether there is any side effect of Nicip Cold & Flu tablet(Cipla).I have mild cold and slight pain around nose and head.Whether the tablet is mild or strong one.I bought it on advice of medicine shop owner.
doctor
Answered by Dr. Vivek Chail (15 minutes later)
Brief Answer:
It is a moderately strong medicine and might cause drowsiness

Detailed Answer:
Hi XXXX,
Thanks for writing in to us.

I have read through your query in detail.
Please find my observations below.

1. NICIP COLD AND FLU tablet contains Caffeine 25 mg Cetirizine 5 mg Nimesulide 100 mg Paracetamol 500 mg Phenylephrine 5 mg

2. It is a moderately strong preparation to make you feel better and help treat mild cold symptoms, headache and pain in the paranasal air sinuses.

3. This tablet must be taken after food to avoid gastritis.

4. It can cause drowsiness after taking it so please do not drive, work in kitchen or swim after taking this medicine. Alcohol should also be avoided when taking this medicine.

5. Please take another tablet after gap of 6 hours if you still have headache and cold.

Please feel free to correct any oversight in my interpretation of your problems and discuss them in detail as per your requirements.

Hope your query is answered.
Do write back if you have any doubts.

Regards,
Dr.Vivek
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Vivek Chail

Radiologist

Practicing since :2002

Answered : 6840 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

123 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
What are the side effects of Nicip Cold and Flu tablets?

Brief Answer: It is a moderately strong medicine and might cause drowsiness Detailed Answer: Hi XXXX, Thanks for writing in to us. I have read through your query in detail. Please find my observations below. 1. NICIP COLD AND FLU tablet contains Caffeine 25 mg Cetirizine 5 mg Nimesulide 100 mg Paracetamol 500 mg Phenylephrine 5 mg 2. It is a moderately strong preparation to make you feel better and help treat mild cold symptoms, headache and pain in the paranasal air sinuses. 3. This tablet must be taken after food to avoid gastritis. 4. It can cause drowsiness after taking it so please do not drive, work in kitchen or swim after taking this medicine. Alcohol should also be avoided when taking this medicine. 5. Please take another tablet after gap of 6 hours if you still have headache and cold. Please feel free to correct any oversight in my interpretation of your problems and discuss them in detail as per your requirements. Hope your query is answered. Do write back if you have any doubts. Regards, Dr.Vivek